The riquier problem for a nonlinear equation unresolved with respect to the Lévy iterated laplacian

  • M. N. Feller УкрНИИ «Ресурс», Киев


We present a method of solving for the nonlinear equationf(U(x),Δ L 2 U(x)) = Δ L U(x) (Δ L is an infinite-dimensional Laplacian) unresolved with respect to an iterated infinite-dimensional Laplacian and for the Riquier problem for this equation.
How to Cite
Feller, M. N. “The Riquier Problem for a Nonlinear Equation Unresolved With Respect to the Lévy Iterated Laplacian”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 3, Mar. 1999, pp. 423–427,
Short communications